Search Results for

*

1-2 of 2 ResultsHelp using search on aafp.org Sort by Relevance , Date , Title

Antidepressant Discontinuation Syndrome - American Family Physician

Aug 1, 2006 - Antidepressant discontinuation syndrome occurs in approximately 20 percent of patients after abrupt discontinuation of an antidepressant medication that was taken for at least six weeks. Typical symptoms of antidepressant discontinuation syndrome include flu-like symptoms, insomnia, ...

American Family Physician : Article

https://www.aafp.org/afp/2006/0801/p449.html

Prevention, Recognition, and Management of Serotonin Syndrome - American Family Physician

May 1, 2010 - Serotonin syndrome is a potentially life-threatening condition caused by excessive serotonergic activity in the nervous system. It is characterized by mental status changes, autonomic instability, and neuromuscular hyperactivity. Most reported cases of serotonin syndrome are in patients...

American Family Physician : Article

https://www.aafp.org/afp/2010/0501/p1139.html

Page  1

25 50 100 results per page